The Method of GARABEDIAN. Some Extensions.
Numerische Mathematik, Tome 11 (1968), pp. 257-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__11_131823,
author = {R. de MEERSMAN},
title = {The {Method} of {GARABEDIAN.} {Some} {Extensions.}},
journal = {Numerische Mathematik},
pages = {257--263},
year = {1968},
volume = {11},
zbl = {0187.11902},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__11_131823/}
}
R. de MEERSMAN. The Method of GARABEDIAN. Some Extensions.. Numerische Mathematik, Tome 11 (1968), pp. 257-263. http://geodesic.mathdoc.fr/item/NUMA_1968__11_131823/